Keyword Search:

On the chromaticity of complete multipartite graphs with certain edges added

Lau, G. C. and Peng, Y. H. (2008) On the chromaticity of complete multipartite graphs with certain edges added. Discrete Mathematics, 309 (12). pp. 4089-4094. ISSN 0012-365X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.disc.2008.12.008

Abstract

Let P.G; / be the chromatic polynomial of a graph G. A graph G is chromatically unique if for any graph H, P.H; / D P.G; / implies H is isomorphic to G. For integers k 0, t 2,denote by K..t

Item Type:Article
Keyword:Multipartite graph, Chromatic polynomial, Chromatic equivalence and uniqueness
Faculty or Institute:Faculty of Science
Publisher:Elsevier
DOI Number:10.1016/j.disc.2008.12.008
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.disc.2008.12.008
ID Code:7016
Deposited By: Najwani Amir Sariffudin
Deposited On:01 Jun 2010 11:54
Last Modified:01 Jun 2010 11:55

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Jun 2010 11:54.

View statistics for "On the chromaticity of complete multipartite graphs with certain edges added"